# SDR 9601009937

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908H
- Make and model: Doug DC-9-31
- Aircraft serial: 47517
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Tail Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, AFT LEFT EMERGENCY LIGHT INOPERATIVE IN TAIL COMPARTMENT.  REPOSITIONED LIGHT AND OPERATIONAL CHECK GOOD.
